Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Discontinued Cerazette. Now prolonged bleeding. Can you help?

hi i stopped taking cerazette 3 months ago i had a normal period 5 days then 2 weeks later i had another period for 7 days after that i didnt have a period for 5 weeks and i was hoping i was pregnant i took 3 tests over a week all neg then on the 26th of feb i came on my period and still bleeding 12 days later and no sign of it stopping any time soon can you help me am trying to have a baby but with being all over the place like this is stopping use from trying properly
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
It usually takes a a couple of months for normal cycles to resume after stopping the pill as there is sudden withdrawal of hormone. Meanwhile, you may experience the type of breakthrough as you have now. If you suspect pregnancy, you can get a blood test and go for a trans-vaginal sonogram. I would suggest you to see a gynecologist for a complete evaluation of your hormonal status, local examination, regularization of cycles and treatment for conception. You need to get into regular ovulatory cycles for natural conception. Try to maintain a healthy weight, eat healthy and avoid stress. Good luck.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor